Abstract and Applied Analysis
Volume 2003 (2003), Issue 1, Pages 55-66

On oscillation of a food-limited population model with time delay

Leonid Berezansky1 and Elena Braverman2

1Department of Mathematics, Ben-Gurion University of The Negev, Beer-Sheva 84105, Israel
2Department of Mathematics and Statistics, University of Calgary, 2500 University Drive N.W., Calgary, Alberta T2N 1N4, Canada

Received 1 October 2001

Copyright © 2003 Leonid Berezansky and Elena Braverman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


For a scalar nonlinear delay differential equationN˙(t)=r(t)N(t)(KN(h(t)))/(K+s(t)N(g(t))), r(t)0, k>0, h(t)t, g(t)t and some generalizations of this equation, we establish explicit oscillation and nonoscillation conditions. Coefficient r(t) and delays are not assumed to be continuous.